| Model Number |
SCPX156MH |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female patient underwent a breast surgery with a 800cc cpx4 plus smooth medium heigh tissue expander and experienced postoperative right-sided deflation.The patient had a consultation with a healthcare professional.At the time of this report, mentor has received no information regarding an expected explantation date.
Additional Manufacturer Narrative
On (b)(6) 2021, it was found that the product return fields in section d were omitted on the previous report.On (b)(6) 2021, the investigation on the suspected medical device was completed.Investigation summary : mentor conducted a visual inspection and leak testing of the returned device.Visual analysis of the returned device revealed no damage or anomalies on the returned tissue expander.Leak testing was performed in accordance with mentor procedures, and no leak sites were detected during the analysis.The event described could not be confirmed as the tissue expander was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Manufacturer's reference number: (b)(4) the relevant fields have been updated in section d.
Additional Manufacturer Narrative
On 20-apr-2021, mentor received addtional information regarding the suspected medical device and explantation date.The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.The explantation date was estimated as (b)(6) 2021 based on available information.Updated reason for device explant and/or reoperation: deflation.Manufacturer's reference number: (b)(4).